advertisement
Question
Posted by: dave | 2008/01/30

memory loss

does lipitor & glucophage cause memory loss

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Dave
Apparently Lipitor has caused memory loss in a small % of patients although the pharmaceutical company regards this as minimal. Glucophage don’t have memory loss as side effect.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: LL | 2008/01/30

I know that glucophage doesnt. Do u know if you have iron difficiency or aneamia? THese can cause memory loss too.

Reply to LL

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement